# SDR ASAA0080382

- Difficulty date: June 24, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA: CREW REPORTED THE L1 DOOR WAS DIFFICULT TO RELEASE FROM THE LOCKED OPEN POSITION. REPLACED THE DOOR HOLD OPEN HOOK AND OPERATED NORMALLY.
